# SDR DALA2021030101170

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION CORROSION LEVEL 2 WAS FOUND AT STRINGER LBL 10.45 AND RBL 2.90 BTW STA 640 TO 660 OF FWD CARGO COMPARTMENT. STRINGER REPAIRED PER SRM. (LP 1741067)
